# SDR R61A20120022

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 11,582 hours, 9,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631401
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR WOULDN'T ARM.  MAINTENANCE REPORTED R-2 DOOR WOULDN'T ARM.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR ARM/DISARM CABLE PER EMB AMM, OPS CHECK GOOD.
